# SDR CALA2009122100752

- Difficulty date: December 21, 2009
- Submitted: December 21, 2009
- Operation: Air carrier
- Aircraft: N57855
- Make and model: Boeing 757324
- Aircraft serial: 32814
- Aircraft time: 20,845 hours, 7,095 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L4 MAIN CABIN DOOR EXTERIOR EMERGENCY EXIT SLIDE LIGHT IS OUT.  REPLACED EXTERIOR EMERGENCY EXIT SLIDE LIGHT LAMP AT L4 MAIN DOOR.  OPS CHECKS GOOD.
